# SDR AALA2020091549028

- Difficulty date: September 9, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 33,292 hours, 13,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7502159
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND FORWARD CARGO LEFT SIDE STATION 500H FORWARD OF FRAME BAFFLE CLIP CRACKED.  REPLACED BAFFLE, REF AARD 51-00-05-1.
